MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. Single Use Mechanical Lithotriptor V; Lithotriptor, Biliary Mechanical

AOMORI OLYMPUS CO., LTD. Single Use Mechanical Lithotriptor V; Lithotriptor, Biliary Mechanical
Model Number BML-V232QR-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a therapeutic endoscopic retrograde cholangiopancreatography while removing a stone, the basket cable broke in the proximal area.The doctor used the emergency lithotriptor handle an attempt to remove the single use mechanical lithotriptor and the cable broke again, this time in the distal area, next to the basket, leaving the stone and the basket inside the patient.As such the procedure was delayed for equal to or greater then 30 minutes under sedation, completed with a competitors device.No reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Single Use Mechanical Lithotriptor V
Common Device Name
Lithotriptor, Biliary Mechanical
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50090758
Report Number9614641-2026-00795
Device Sequence Number10478912
Product Code LQC
UDI-Device Identifier04953170218361
UDI-Public04953170218361
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBML-V232QR-30
Device Lot Number58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BML-610A (Single Use Mechanical Lithotriptor).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown